On linear processes of approximation (I)

G. Freud; S. Knapowski

Studia Mathematica (1963)

  • Volume: 23, Issue: 2, page 105-112
  • ISSN: 0039-3223

How to cite


Freud, G., and Knapowski, S.. "On linear processes of approximation (I)." Studia Mathematica 23.2 (1963): 105-112. <http://eudml.org/doc/217082>.

author = {Freud, G., Knapowski, S.},
journal = {Studia Mathematica},
keywords = {approximation and series expansion},
language = {eng},
number = {2},
pages = {105-112},
title = {On linear processes of approximation (I)},
url = {http://eudml.org/doc/217082},
volume = {23},
year = {1963},

AU - Freud, G.
AU - Knapowski, S.
TI - On linear processes of approximation (I)
JO - Studia Mathematica
PY - 1963
VL - 23
IS - 2
SP - 105
EP - 112
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/217082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.